Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

BabieDollHLC

Members
  • Content Count

    19
  • Joined

  • Last visited

Posts posted by BabieDollHLC


  1. Hi everyone!

    My doc said I need to loose some weight. I am 5'9 and weight 160. I've gained about 40 pounds since I was diagnosed with Pots. I currently lost 15 since I've started working again. He thinks I should try stacker-2. Is this safe?? expecially since I am taking (proamatine). I would think this would be dangerous, and cause more problems. Anyone know anything about this? :/


  2. Hi Nina

    I ment that when I have bad nosebleeds thay are seperate from when i go 2 the b/r. I saw my doctor yesterday and he said I have to make an apointment with a neurologist because he's pretty sure that the blood is draining down from my brain/neck.The ENT specialest agreed. Hopefully they are wrong!!!!! If that is the case I must be somewhat okay sence i'm still walking, and doing better. It has been almost a year now since i fell and hit my head,from when i passed out last.


  3. Hi Everyone!

    I haven't been on for quite a while. I've been trying to get my life back 2 geather now that I'm feeling better. I was woundering if any of you have really bad nosebleeds. I have them 5-6 times a day, and sometimes I bleed when i go to the bathroom. or cough up blood. I hit my head last year when i passed out and had bleeding from the ears. They wern't sure at the time what it was. But my head,neck and back 2 hurt bad. Not sure if this is Pots related or what. It's getting soooo anoying! ;)


  4. Hi everyone!

    I've been getting this weard feeling in my head and neck for the past few days.

    It feels kind of electric like..and just plain weard. I'm not really sure how 2 explain

    the feeling of it. When this happens my eyes feel very weard, and I get a llittle dizzy and very confused. I posted something a while ago about my ears and neck bothering me. Im not sure if that has anything to do with it. The bottom on my head it very red, and a little part of my neck is..where it hurts. My lower back has also felt sore. Im not sure if this is also related to Pots..and if any of you have experienced this.


  5. Hi everyone! Once in a while when I don't feel good I get this bad ear and neck pain with a headache. I was woundering if any of u experience this...and if it is related to pots. I know the neck part is..but im not sure about the ears. It hurts even worse when i touch my neck. Im kind of woundering if it was from one of the times I fainted..but they did ex rays and everything turned out ok.They told me it was just sprained.


  6. Hi eveyone, I was just woundering if any of you have experienced any memory loss. I have over the past 2 years... and was told that Pots can diffently cause it. It has greatly improved since I have been taking proamatine. But was woundering how the nervous system can cause this.


  7. Hey, Jessica

    I've been on Proamatine for about 4, or 5 months now and have experienced chills. It was mostly when I first started it, now its just once in a great while. My Pots doctor told me that the chills wern't a side effect..and that it just means that it's working, But on the papers it says its a side effect..


  8. Hi, Poslisa!

    My heart rate is usually 120 when sitting,or laying down. When I'm standing or doing other activities It goes up to 170-200 or a little over. Then my blood pressure will go very high. But recently it's been doing alot better ever since I went on proamatine. It's still a little high at times, but i feel alot better. When I'm sitting/laying down it's about 90-120, and when I'm standing it's about 140-165 ish..not a big improvement..but it keeps me from feeling better, and not passing out all the time ect.


  9. Hey Jessica! I have experienced tingling a few times in the past..and still once in a while. It might be related to pots..but i'm not quite sure. I had it before I was diagnosed. Are you on proamatine? I am and I asked my Pots doctor about it. He said Proamatine can also cause it...even though I got the tingling 2 years before I was on proamatine!


  10. I know exactly what you are going through! My family has always been there 4 me, and diffently knows it is a physical condition, and not an emotional condition.

    They have never questioned it! A couple of times when I went to the Er, they told me I must be crazy...they never even cheeked me out!! They asked me what I had, and I said POTS. They were like..POTS sorry but I've never herd of that before. So i told them about it..all they could say was..well that is very interesting. Then they brought me down to the counceling section. I couldn't belive it! So I told them to contact my doctor..which happened to be in the hospital and he told them about it. Then they let me go. That was a night I will never forget! All the times I went there, the other doctors understood everything, and even picked up on alot of things on the tests they did,and never questioned it! Alother time I went there those doctors that diddn't know about POTS were there again. They wouldn't treat me again. The paramedicts told them something was awfully wrong with my heart rate, and blood bressure. I was even blue that time, and had fainted several times..but They just told me to leave. So my pots doctor and everyone told me never to go back to that hospital..and I diddn't! I think it is the worst feeling in the world to be told that it must be all in your head or that you crazy! No one should ever have to go through that! I think alot of the times people are afraid of what they don't know. I think everyone should know about Pots and all the other related disorders out there. I plain on doing something about it! :D Good luck!!


  11. Hey everyone!

    I was just woundering if POTS could cause gastric and bowel problems.

    One of the times I fainted I woke up and started throwing up blood. I was rushed to the er, they wern't sure what it was from so that told me I had a gastric problem..and that most likely Pots caused it, because of the nervous system.

    That finally stoped..but now I'm having bowel problems.. I havent had a regualar blowel movement for about 3 months with stomach pain. It takes everything right out of me. It leaves me feeling real week the next morning. Do any of you have this problem? And would know if Pots can cause this also. If so should I tell my pots doctor or regular doctor?

×
×
  • Create New...